# SDR IXXA2023052801

- Difficulty date: May 28, 2023
- Submitted: May 28, 2023
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 115,522 hours, 22,350 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311U2510U7
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON L/E FRAME DAMAGED
